View Full Version : 19 year old diffuse thinner

06-26-2014, 01:48 PM

I noticed i was losing more hair than i normally do last summer. Right now it's not really visibly thin, but i know it has gotten thinner.

I went to the doctor, and took some tests to see if the hair loss was caused by something else, but all the tests was good. The doctor didn't think i was balding because i wasnt thinning in the normal horseshoe pattern.

Right now i rock a buzz cut, because i wanted to see how it looked. It looks alright when it has grown out a little. Now, 10 days after i cut it (with a 5) it looks really good. But i don't know if i can keep it this long if i let the balding proceed. Input here please, how long is buzzcut-compatible if you're thinning diffusely?

The doctor said he wont prescribe fin, and after doing a lot of research i don't think if i could live comfortably thinking about all the sides. I havent even tried min because the initial shed...i should probably tho.

Any input on the situation/what i should do or what you did in my situation x years ago is very well appreciated.


06-26-2014, 06:14 PM
Well your doctor is wrong in that hair loss only occurs in a horseshoe pattern. See another doctor, or better yet a dermatologist or hair loss specialist because most doctors in my experience know very little if not nothing about hair loss. With regards to finasteride, most people don't get sides and the ones who do are usually most vocal on hair loss forums and sites which scares people away. Unfortunately there is nothing else you can take besides Fin and Minox except for experimentals like Ru(detailed info found in cutting edge). Keep in mind if you read potential side effects of any drug, you probably won't ever take drugs again but again these only occur in rare cases. Majority of people don't face side effects on fin and those that do are usually mild things like reduced Semen volume, lower body hair etc.

There are no other drug treatments besides other experimentals I haven't discussed, so these are your only options.